# SDR UALA2010051101604

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,187 hours, 12,180 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 2846
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER ELEVATOR PCA FAILS SINGLE HYD SOURCE OP CHECK.  RT ELEV MOVES 4-5 SECONDS SLOWER NOSE UP THAN LT SIDE.  REPLACED CENTER SYSTEM RT ELEVATOR PCA.  OPS GOOD.
